| Catalog Number |
KC-2203L |
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
06/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2017.The revision surgery occurred because of tibial bone fracture.During the revision, the size 3 standard tibial baseplate was revised to a size 3 modular tibial baseplate, the size 3 x 12 mm tibial insert and retaining bolt was revised to a size 3 x 16 mm insert and retaining bolt.In addition, during the revision, a modular stem was added to the modular tibial baseplate along with a modular tibia augment and augment bolt.